# SDR UPS96821460

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 37511941
- Condition: Cracked
- Location: Ws S98
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING STA XRS98 FLAP CARRIAGE FITTING CRACKED.  REPLACED FITTING PER SRM 51-1-20D.
